Change search
ReferencesLink to record
Permanent link

Direct link
Stable regions of Turan expressions
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2015 (English)In: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 192, 144-155 p.Article in journal (Refereed) Published
Abstract [en]

Consider polynomial sequences that satisfy a first-order differential recurrence. We prove that if the recurrence is of a special form, then the Turk expressions for the sequence are weakly Hurwitz stable (non-zero in the open right half-plane). A special case of our theorem settles a problem proposed by S. Fisk that the Turan expressions for the univariate Bell polynomials are weakly Hurwitz stable. We obtain related results for Chebyshev and Hermite polynomials, and propose several extensions involving Laguerre polynomials, Bessel polynomials, and Jensen polynomials associated to a class of real entire functions. (C) 2014 Elsevier Inc. All rights reserved.

Place, publisher, year, edition, pages
2015. Vol. 192, 144-155 p.
National Category
URN: urn:nbn:se:kth:diva-164432DOI: 10.1016/j.jat.2014.12.002ISI: 000351253600008ScopusID: 2-s2.0-84920273688OAI: diva2:807975

QC 20150427

Available from: 2015-04-27 Created: 2015-04-17 Last updated: 2015-04-27Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Chasse, MatthewVisontai, Mirkó
By organisation
Mathematics (Dept.)
In the same journal
Journal of Approximation Theory

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 22 hits
ReferencesLink to record
Permanent link

Direct link